Continued Fractions Evaluation And Their Applications To Some Probability Distributin Functions

QSpace/Manakin Repository

Continued Fractions Evaluation And Their Applications To Some Probability Distributin Functions

Show simple item record


dc.contributor.author El bolkiny, Mohamed Tawfik en_US
dc.date.accessioned 2009-11-25T12:43:44Z
dc.date.available 2009-11-25T12:43:44Z
dc.date.issued 1995 en_US
dc.identifier.citation Journal of Administrative Sciences and Economics, 1995, Vol. 6, Pages 65-85. en_US
dc.identifier.uri http://hdl.handle.net/10576/6929
dc.description.abstract This paper discusses some continued fractions in obtaining rational approximations to functions, emphasising those which are important in statistical applications. It will be shown that continued fractions are valuable tools in the evaluation of certain cumulative distribution functions. The probabilities of several convergents were evaluated over a wide range of functions, to determine the effectiveness of the expansion. Also forward and backward methods were used. However in conclusion, the continued fraction method as a mean of obtaining rational approximations to probability distributions is a very powerful and effective technique. en_US
dc.language.iso en en_US
dc.publisher Qatar University en_US
dc.subject Statistics en_US
dc.title Continued Fractions Evaluation And Their Applications To Some Probability Distributin Functions en_US
dc.type Article en_US
dc.identifier.pagination 65-85 en_US
dc.identifier.volume 6 en_US

Files in this item

Files Size Format View
abstract.pdf 1.893Kb PDF View/Open
abstract.doc 20Kb Microsoft Word View/Open
049506-0009-fulltext.pdf 517.2Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account